Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having fever. Took raciper d and zanocin. Started dehydration, feeling cold, shivering hand. What is the cause?

hello doctor... doctor was ill for two days having fever.. i ate raciper d, zanocin.and sinarest. calpol 650 mg. for two days...and after two days at night i had dehydration with felling cold in hands n legs..and unable to stand.. shivering hands..and than started conjestion of fingers in ..stomach as if gone in..and tongue gone in unable to speak...than i went hospital n had sline.. now i am fine ..but this happens often to me..why..due to antibiotic tablets
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. when you get fever you might be practicing severe diet restrictions.
and taking tablets in empty stomach. in that case patient feels dehydrated nervous etc due to
gastritis vomiting sensation pains etc. they are relieved if infusion is given. thank you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor